On ordered regular semigroups with biggest inverses

Thomas Scott Blyth, GA Pinto

Research output: Contribution to journalArticlepeer-review


We describe the structure of a regular semigroup with an associate subgroup the identity element of which is a medial idempotent. As a particular application of this, we obtain the structure of perfect Dubreil-Jacotin semigroups in which the set of residuals of the bimaximum element form a subgroup.

Original languageEnglish
Pages (from-to)2147-2156
Number of pages10
JournalCommunications in Algebra
Publication statusPublished - 1997




Dive into the research topics of 'On ordered regular semigroups with biggest inverses'. Together they form a unique fingerprint.

Cite this